CaltechAUTHORS
  A Caltech Library Service

Measuring Nonstationarity in the Stochastic Process of Asset Returns

Hinich, Melvin J. and Roll, Richard (1975) Measuring Nonstationarity in the Stochastic Process of Asset Returns. Journal of Financial and Quantitative Analysis, 10 (4). p. 687. ISSN 0022-1090. https://resolver.caltech.edu/CaltechAUTHORS:20190426-145912366

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190426-145912366

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.2307/2330619DOIArticle
Additional Information:Published by: Cambridge University Press on behalf of the University of Washington School of Business Administration.
Issue or Number:4
Record Number:CaltechAUTHORS:20190426-145912366
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190426-145912366
Official Citation:Hinich, M., & Roll, R. (1975). Abstract--Measuring Nonstationarity in the Stochastic Process of Asset Returns. The Journal of Financial and Quantitative Analysis, 10(4), 687-687. doi:10.2307/2330619
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95056
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:26 Apr 2019 22:30
Last Modified:03 Oct 2019 21:09

Repository Staff Only: item control page